# SDR VNAA2024041711102

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 46,180 hours, 35,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 601R318723
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAKE OFF THE FA'S COULD SEE LIGHT THROUGH THE PAX DOOR / REMOVED AND REPLACED PAX DOOR SEAL IAW CRJ700 AMM 52-11-07-000/400-804(A02)PSA. LEAK CHECK GOOD.
